# SDR CPCP20070094

- Difficulty date: August 27, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 414
- Aircraft time: 25,732 hours, 24,619 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD PRESSURE BULKHEAD RT BL 187.5 AND BL 350.  FWD PRESSURE BULKHEAD RT BL 187.5 AND BL 350 REPAIRED AS PER SRM 53-11-10 FIG 408.
